advertisement
Question
Posted by: Mandy | 2009/11/16

Copper T

Dear Doc

I have a copper-T IUD for about 4 months now. Yesterday I experience tremendous pain down there and also burning sensation when urinating. I applied some over the counter cream I have at home and the pain and burning sensation then actually got worse around the outside areas. I also have some pain in my lower back so I am not sure whether this could be a really bad bladder/urinary tract infection or if possible my copper T could have moved? I started taking some Citro Soda and it seems to be helping.

Also, how safe is the copper T? What is the side effects of the Copper T? My baby is about 5 1/2 months now and I am still breastfeeding her so haven' t had a period as yet as well. Could the copper T cause some kind of irritation sometimes?

Thanks for your help.

Kindest regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does sound like a bladder infection. If the citrosoda does not help, you may need antibiotics.
The copper T is about 98% safe. The main side effect is heavy painful periods. There is also a slightly higher rate of infections.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/19

It does sound like a bladder infection. If the citrosoda does not help, you may need antibiotics.
The copper T is about 98% safe. The main side effect is heavy painful periods. There is also a slightly higher rate of infections.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement